Pacific Journal of Mathematics

The two-obstacle problem for the biharmonic operator.

Luis A. Caffarelli, Avner Friedman, and Alessandro Torelli

Article information

Source
Pacific J. Math., Volume 103, Number 2 (1982), 325-335.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723966

Mathematical Reviews number (MathSciNet)
MR705233

Zentralblatt MATH identifier
0511.49002

Subjects
Primary: 35J85
Secondary: 49A29

Citation

Caffarelli, Luis A.; Friedman, Avner; Torelli, Alessandro. The two-obstacle problem for the biharmonic operator. Pacific J. Math. 103 (1982), no. 2, 325--335. https://projecteuclid.org/euclid.pjm/1102723966


Export citation

References

  • [1] L. A. Caffarelli and A. Friedman, Theobstacleproblem for the biharmonc operator, Ann. Scu. Norm. Sup.Pisa, 6 (4) (1979), 151-184.
  • [2] G. Cimatti, The constrained elastic beam, Meccanica, 8 (1973), 119-129.
  • [3] N. S. Landkoff, Foundation of Potential Theory, Springer Verlag, Berlin, 1972.
  • [4] J. L. Lions, Quelques Methodes de Resolution des Problemes aux LimitesNon Lineaires,Dunod, Gauthier-Villars, Paris, 1969.
  • [5] J. L. Lions and G. Stampacchia, Variationalinequalities, Com. Pure Appl. Math., 2O (1967), 493-519.
  • [6] G. Stampacchia, Su una disequazione variazionale legata al comportamento elasto- plastico delle travi appoggiate agli estremi, Boll. U.M.I., 11 (4) (1975), 444-454.